# SDR CALA2025090508487

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 98,812 hours, 21,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS 4L KNUCKLE KNOCKER ONL 1/2 EXTENDED AND THAT LEVER WAS VERY DIFFICULT TO CLOSE.   CLEANED TOP OF KNUCKLE KNOCKER TO ALLOW SMOOTH OPERATION OF STOW AND ARMED POSITION. NO OTHER DEFECTS NOTED, OK TO CONTINUE.
